# SDR CALA2010102500496

- Difficulty date: October 23, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 62,838 hours, 16,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 141N511113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELTFRAME AT STA 345 HAS CORROSION FROM STA BL-0 TO LBL-24.  CORROSION OUT OF LIMITS.  REWORKED CORRODED SECTION OF THE FLOORBEAM REF SRM 523-10-51.  TREATED AND APPLIED TO UPPER CHORD WHERE REWORKED.  FILLED VOIDS WITH BMS5-95.  ACCOMPLISHED ALL REWORK PROCEDURE, REF EC/RA 5320-02000.
